# SDR UPS07550618

- Difficulty date: September 6, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS -UNARMED- LIGHT ASSY BROKEN/INOP.  REMOVED AND REPLACED EMERGENCY LIGHTS -UNARMED- LIGHT ASSY, OPS CHECKS NORMAL IAW AMM 33-50-10-00.
